Rigidity and Expansion for Rational Maps

Haïssinsky, Peter (2001). Rigidity and Expansion for Rational Maps. Journal of the London Mathematical Society, 63(1), pp. 128-140. Oxford University Press 10.1112/S0024610700001563

[img]
Preview
Text
63-1-128.pdf - Published Version
Available under License Publisher holds Copyright.

Download (267kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

ISSN:

0024-6107

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

23 Oct 2018 12:49

Last Modified:

22 Oct 2019 17:33

Publisher DOI:

10.1112/S0024610700001563

BORIS DOI:

10.7892/boris.115898

URI:

https://boris.unibe.ch/id/eprint/115898

Actions (login required)

Edit item Edit item
Provide Feedback